Open Access
Translator Disclaimer
September, 1976 A Note on Method of Construction of Affine Resolvable Balanced Incomplete Block Designs
H. L. Agrawal, B. S. Boob
Ann. Statist. 4(5): 954-955 (September, 1976). DOI: 10.1214/aos/1176343591

Abstract

A new method of construction of affine resolvable balanced incomplete block design from a given affine resolvable balanced incomplete block design is given.

Citation

Download Citation

H. L. Agrawal. B. S. Boob. "A Note on Method of Construction of Affine Resolvable Balanced Incomplete Block Designs." Ann. Statist. 4 (5) 954 - 955, September, 1976. https://doi.org/10.1214/aos/1176343591

Information

Published: September, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0351.62059
MathSciNet: MR448742
Digital Object Identifier: 10.1214/aos/1176343591

Subjects:
Primary: 62K10
Secondary: 05B05 , 62K05

Keywords: BIBD , Incidence matrix , mutually orthogonal latin squares , resolvable and affine resolvable BIBD

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.4 • No. 5 • September, 1976
Back to Top